A new functional equation characterizing generalized Joukowski transformations.
Aequationes mathematicae, Tome 32 (1987), pp. 327-335
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Joukowski transform, holomorphic solution, entire solutions, exponentials, Euler differential equation
@article{AM2_1987__32_137196,
author = {Hiroshi Haruki},
title = {A new functional equation characterizing generalized {Joukowski} transformations.},
journal = {Aequationes mathematicae},
pages = {327--335},
year = {1987},
volume = {32},
zbl = {0618.39004},
url = {http://geodesic.mathdoc.fr/item/AM2_1987__32_137196/}
}
Hiroshi Haruki. A new functional equation characterizing generalized Joukowski transformations.. Aequationes mathematicae, Tome 32 (1987), pp. 327-335. http://geodesic.mathdoc.fr/item/AM2_1987__32_137196/